MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR

BOSTON SCIENTIFIC CORPORATION GREENFIELD; FILTER, INTRAVASCULAR, CARDIOVASCULAR
Model Number 43175
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 03/07/2019
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2006 the patient underwent placement of a greenfield vena cava filter.On (b)(6) 2019 a computed tomography (ct) can of the abdomen revealed tilt and injury.There was a slight posterior tilt of approximately 2.5 degrees.The apex of the filter lied along the posterior inferior vena cava (ivc) wall.There were six intact struts seen.The anterior strut appeared to extend beyond the ivc wall by approximately 1mm anteriorly.The posterior strut questionable extended 1 to 2mm.There was apparent slight extension of the right strut beyond the ivc wall approximately 2 to 3mm lateral to right as well as adjacent strut extending approximately 2 to 3mm laterally to the right.There was apparent extension of postero lateral right strut measuring approximately 2mm laterally.No further patient complications were reported in relation to this event.
 
Event or Problem Description

Brand Name
GREENFIELD
Common Device Name
FILTER, INTRAVASCULAR, CARDIOVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9946841
Report Number2134265-2020-04888
Device Sequence Number678052
Product Code DTK
UDI-Device Identifier08714729114659
UDI-Public08714729114659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K901659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2009
Device Model Number43175
Device Catalogue Number43175
Device Lot Number0008896603
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/24/2020
Supplement Date Received by Manufacturer07/15/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date07/29/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age50 YR